# SDR UALA2013022101055

- Difficulty date: February 21, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 58,735 hours, 22,016 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 131AF HAS AN AREA OF DELAMINATION IN AFT RIGHT CORNER.  AREA MEASURES APPROXIMATELY 27 INCHES X 14 INCHES.  REMOVED FWD CARGO FLOOR PANEL PER AMM 53-22-14-400-001-A PG 2 PAR 4A.   INSTALLED NEW FLOOR PANEL REF TASK 53-22-14-400-001-A & B.
